# SDR QKPR06007

- Difficulty date: August 15, 2006
- Submitted: December 19, 2006
- Operation: General aviation
- Filed by: Piedmont Aviation Component Services, LLC, repair station QKPR504X
- Make and model: Doug A4D
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 38828406
- Part serial: 15328
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCT36150RR
- Component part number: 38005141112
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE IN THE DIFFERENTIAL PRESSURE VALVE IS CAUSING SEVERE PITTING INSIDE THE FCU HOUSING.  THIS PITTING EVENTUALLY BECOMES A PIN HOLE IN THE HOUSING. THIS PIN HOLE ALLOWS A STREAM OF FUEL, AT IDLE AND WHEN PRESSURE IS APPLIED, TO EXIT THE FCU. POTENTIALLY, IF THIS PROBLEM IS NOT CORRECTED IT COULD CREATE A FIRE HAZARD.  * REMOVE AIRCRAFT INFORMATION. REPORT ORIGINALLY SUBMITTED ON 8/15/01 UNDER R/S NR PIDR318B.
